# SDR C1HA200183005

- Difficulty date: July 28, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 5200 · Doors
- Part: Seal
- Condition: Loose
- Location: Airstair Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

Loud high pitch sound coming from aft bulkhead above door.Return to DFW.overweight landing made smooth.ACTION TAKEN:Troubleshot in reported area found no structual damage. After visual inspection of sta.1183 bulkhead and crown area sta. 1140 to 1183 pressurized aircraft and unable to duplicate reported noise. Test flew aircraft and duplicated noise. Found small leak at bottom of vault door. Accomplished seal repair IAW 52-0-01. pressurized no leak noted.
